# SDR SWAA2013052016250

- Difficulty date: May 18, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 39,749 hours, 27,011 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Flange
- Part number: 5912802507
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER HINGE CUTOUT PANEL MOUNTING FLANGE CRACKED.  REPAIRED FLANGE IAW SRM.
